About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 292415, 9 pages
http://dx.doi.org/10.1155/2012/292415
Research Article

The Optimal Dispatch of Traffic and Patrol Police Service Platforms

1College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China
2Service Management Institute of Business School, Sichuan University, Chengdu 610064, China

Received 21 September 2012; Accepted 7 November 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Ke Quan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Quan Zhao, Li Luo, and Yuan Mei Xia, “The Optimal Dispatch of Traffic and Patrol Police Service Platforms,” Journal of Applied Mathematics, vol. 2012, Article ID 292415, 9 pages, 2012. doi:10.1155/2012/292415